Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have pigmentation on toenail. What could it be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hello doctor i have this pigmentation on my left toenail is this a subungual melanoma or just hemorage i dont exactly remember any recent trauma or injury please help
Posted Wed, 9 Oct 2013 in Skin Hair and Nails
Answered by Dr. Chakravarthy Mazumdar 31 minutes later
Brief Answer:
Subungual mole is likely

Detailed Answer:

In case of no trauma and injury the chances of it being a mole is likely. It would be good if you can photograph and upload it here.

Hemorrhage resolves on its own in a week, watch for resolving size. If not then it is a mole itself.

Hope this helps.
Above answer was peer-reviewed by
Follow-up: Have pigmentation on toenail. What could it be? 3 minutes later
I hve ataached a photograph please check it
Answered by Dr. Chakravarthy Mazumdar 41 minutes later
Brief Answer:
Wait for the blood leak to resolve

Detailed Answer:

It is not very clear with the picture about the reason for pigmentation. Wait for sometime please apply the methods described above to determine the reason.

Thank you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor